# SDR GUUA95152030711A

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 29,912 hours, 34,997 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Sticking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED LT EMERGENCY EXIT HANDLES STICKING.  LUBRICATED LT EMERGENCY EXIT HANDLES, OPS CHECK NORMAL.
